# SDR FDEA202504180660

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR FOUND FLOOR BEAM CORROSION AT FR12A PLUS 16" Y740 REPLACED THE DAMAGE SUPPORT BY NEW ONE WITH RIVETS I.A.W. A300-600F SRM 51-72-10-001,   PAGE.2 AND 51-40-21-001, PARA .6, PAGE,7B~PAGE,23.THIS REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100 AT MAIN DECK FLOOR FR12A PLUS 16" , Y740 POSITION.
